X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (38) 38
mathematics, applied (21) 21
hadamard gaps (20) 20
mathematics, general (17) 17
analysis (12) 12
analytic-functions (9) 9
lacunary series (8) 8
30b10 (7) 7
applications of mathematics (7) 7
hadamard gap series (7) 7
overconvergence (7) 7
algorithms (6) 6
optimization (6) 6
spaces (6) 6
bloch (5) 5
inequalities (5) 5
mathematical analysis (5) 5
operations research & management science (5) 5
stability (5) 5
theoretical, mathematical and computational physics (5) 5
bergman-type spaces (4) 4
convergence (4) 4
index medicus (4) 4
magnetic resonance imaging (4) 4
multidisciplinary sciences (4) 4
radiology, nuclear medicine & medical imaging (4) 4
series convergence (4) 4
studies (4) 4
theorems (4) 4
26a51 (3) 3
26d15 (3) 3
32a05 (3) 3
46e15 (3) 3
composition operator (3) 3
composition operators (3) 3
computational mathematics and numerical analysis (3) 3
computer science (3) 3
functions of a complex variable (3) 3
gaps (3) 3
geometry (3) 3
hadamard condition (3) 3
hadamard matrix (3) 3
hadamard product (3) 3
humans (3) 3
image enhancement - methods (3) 3
image interpretation, computer-assisted - methods (3) 3
integers (3) 3
integrals (3) 3
manifolds (3) 3
mathematical functions (3) 3
mathematical models (3) 3
mathematical theorems (3) 3
mathematics, interdisciplinary applications (3) 3
mechanics (3) 3
nevanlinna counting function (3) 3
operations research/decision theory (3) 3
operators (3) 3
physics (3) 3
physics, mathematical (3) 3
polynomials (3) 3
power series (3) 3
quaternion analysis (3) 3
reproducibility of results (3) 3
sensitivity and specificity (3) 3
series (3) 3
space (3) 3
spectroscopy (3) 3
unit ball (3) 3
26a33 (2) 2
30b30 (2) 2
30h05 (2) 2
32a36 (2) 2
40a30 (2) 2
42a55 (2) 2
49j52 (2) 2
49j53 (2) 2
adult (2) 2
algebra (2) 2
analytic function (2) 2
analytic functions (2) 2
arterial spin labeling (2) 2
atomic decomposition (2) 2
behavior (2) 2
bergman (2) 2
bergman-type space (2) 2
besov (2) 2
bloch functions (2) 2
bloch-type space (2) 2
bounded holomorphic function (2) 2
c-n (2) 2
calculus (2) 2
calculus of variations and optimal control; optimization (2) 2
coefficients (2) 2
complex variables (2) 2
computer science, general (2) 2
curved space-time (2) 2
differential equations (2) 2
differential geometry (2) 2
dirichlet series (2) 2
dirichlet type (2) 2
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Comptes Rendus de L'Academie Bulgare des Sciences, ISSN 1310-1331, 2015, Volume 68, Issue 9, pp. 1091 - 1098
We consider series defined by means of the Bessel functions and study the behaviour of such series on the boundaries of their convergence domains. Analogues of... 
Hadamard type theorem | Series in bessel functions | Hadamard gaps | Overconvergence | overconvergence | series in Bessel functions | THEOREMS | MULTIDISCIPLINARY SCIENCES | MITTAG-LEFFLER FUNCTIONS
Journal Article
Journal of Computational and Theoretical Nanoscience, ISSN 1546-1955, 08/2015, Volume 12, Issue 8, pp. 1586 - 1593
In this paper, we give a sufficient and a necessary condition for an analytic function f on the unit disc D with Hadamard gaps, that is, for f(z) =... 
Dirichlet space | Weighted bloch space | Hadamard gaps | Series expansions | Series Expansions | PHYSICS, CONDENSED MATTER | COMPOSITION OPERATORS | Weighted Bloch Space | Dirichlet Space | PROPERTY | Hadamard Gaps
Journal Article
Comptes Rendus de L'Academie Bulgare des Sciences, ISSN 1310-1331, 2017, Volume 70, Issue 1, pp. 21 - 28
Series defined by means of the Bessel functions are considered in this paper and the behaviour of these series on the boundaries of their convergence domains... 
Hadamard type theorem | Series in Bessel functions | Hadamard gaps | Overconvergence | overconvergence | series in Bessel functions | MULTIDISCIPLINARY SCIENCES
Journal Article
Journal of Contemporary Mathematical Analysis, ISSN 1068-3623, 11/2014, Volume 49, Issue 6, pp. 352 - 358
Let Σ ν = 0 ∞ a ν z ν be a power series with radius of convergence 1, and let s n (z) = Σ ν = 0 n a ν z ν denote its partial sums. For a given triangular... 
Tauberian theorem | Hadamard-Ostrowski gap | overconvergence | 30B40 | 30B30 | Mathematics, general | Mathematics | 40E05 | 40E15 | MATHEMATICS | Abelian groups | Convergence (Mathematics) | Research | Mathematical research
Journal Article
Fractional Calculus and Applied Analysis, ISSN 1311-0454, 04/2017, Volume 20, Issue 2, pp. 506 - 520
Journal Article
Collectanea Mathematica, ISSN 0010-0757, 1/2013, Volume 64, Issue 1, pp. 1 - 15
Let $${h^\infty_v}$$ be the class of harmonic functions in the unit disk which admit a two-sided radial majorant v(r). We consider functions v that fulfill a... 
31A20 | Hadamard gap series | Mathematics | Geometry | Harmonic functions | Algebra | Growth space | Analysis | Law of the iterated logarithm | 42A55 | Applications of Mathematics | Bloch-type space | 60F15 | MATHEMATICS | MATHEMATICS, APPLIED | HARMONIC-FUNCTIONS | BLOCH
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 05/2014, Volume 142, Issue 5, pp. 1591 - 1606
A power series f(z) \mathbb{D}=\{\vert z\vert<1\} [0,\zeta ) \Gamma (\zeta ) \zeta \in \mathbb{T}=\partial \mathbb{D} f(z)=z+z^2+z^4+z^8+\ldots \, \Gamma... 
Brownian motion | Mathematical theorems | Topological theorems | Critical points | Critical values | Mathematical functions | Logarithms | Power series | Arc length | Probabilities | Lacunary series | Path properties | Bloch functions | MATHEMATICS | MATHEMATICS, APPLIED | HADAMARD GAPS | path properties | critical points
Journal Article
Annals of Functional Analysis, ISSN 2008-8752, 2017, Volume 8, Issue 2, pp. 259 - 269
We give a sufficient and necessary condition for an analytic function f(z) on the unit ball B in C-n with Hadamard gaps, that is, for f(z) =... 
Weighted-type space | Homogeneous polynomial | Hadamard gaps | weighted-type space | MATHEMATICS | MATHEMATICS, APPLIED | homogeneous polynomial | ANALYTIC-FUNCTIONS
Journal Article
Analysis, ISSN 0174-4747, 08/2014, Volume 34, Issue 3, pp. 299 - 309
In the present paper we first examine growth properties of regular Nørlund means applied to power series outside their disk of convergence. Moreover, we show... 
overconvergence | 40G05 | Nørlund summability | Hadamard–Ostrowski gaps | 30B30
Journal Article
Archiv der Mathematik, ISSN 0003-889X, 2/2011, Volume 96, Issue 2, pp. 151 - 160
We give a sufficient and necessary condition for an analytic function f(z) on the unit disc $${\mathbb{D}}$$ with Hadamard gaps, that is, for... 
30B10 | 30H05 | Hadamard gaps | Mathematics, general | Mathematics | Analytic function | Weighted-type space | Unit disc | MATHEMATICS | ANALYTIC-FUNCTIONS
Journal Article
Computational Methods and Function Theory, ISSN 1617-9447, 6/2010, Volume 10, Issue 1, pp. 155 - 165
For certain non-simply connected domains of even infinite connectivity, we prove that there exist holomorphic functions such that a) their Faber expansions... 
universal Faber series | 30B10 | Computational Mathematics and Numerical Analysis | Faber polynomials | Universal functions | Functions of a Complex Variable | Analysis | power series | Hadamard-Ostrowski gaps | Mathematics | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Archiv der Mathematik, ISSN 0003-889X, 8/2011, Volume 97, Issue 2, pp. 179 - 186
In this article, we introduce some Tauberian-type conditions and prove variants of Hardy-Littlewood’s high indices theorem for certain classes of series. 
30B10 | High indices | Tauberian theorems | Lacunary series | 30B50 | Hadamard gaps | Mathematics, general | 40A05 | Mathematics | MATHEMATICS | BEHAVIOR | BLOCH FUNCTIONS
Journal Article
Complex Variables and Elliptic Equations, ISSN 1747-6933, 07/2009, Volume 54, Issue 7, pp. 705 - 723
Journal Article
Complex Variables and Elliptic Equations, ISSN 1747-6933, 02/2013, Volume 58, Issue 2, pp. 185 - 195
We establish the sharpness and strictness of continuous inclusions in mixed-norm spaces of n-harmonic functions on the unit polydisc of ℂ n . To this end, we... 
32A37 | 32A05 | polydisc | mixed-norm | lacunary series | Hadamard gaps | MATHEMATICS | DIRICHLET TYPE | CARLESON MEASURES | ANALYTIC-FUNCTIONS | UNIT BALL | BLOCH | Harmonic functions | Inclusions | Sharpness | Complex variables | Gaps | Mathematical analysis
Journal Article
Complex Variables and Elliptic Equations, ISSN 1747-6933, 07/2009, Volume 54, Issue 7, pp. 705 - 723
The main theme of this article is to obtain characterizations of B p,q -functions by the coefficients of certain lacunary series expansions in quaternionic... 
46E15 | p,q | quaternion analysis | Hadamard gaps | spaces | 30G35
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 04/2014, Volume 366, Issue 4, pp. 2191 - 2208
Journal Article
Journal of Contemporary Mathematical Analysis, ISSN 1068-3623, 10/2010, Volume 45, Issue 5, pp. 258 - 265
The paper establishes a necessary and sufficient condition under which a lacunary series belong to a mixed norm space of functions holomorphic in the unit... 
30B10 | 30D55 | Lacunary series | mixed norm spaces | 30H05 | Hadamard gaps | Mathematics, general | Mathematics | MATHEMATICS | DIRICHLET TYPE | ANALYTIC-FUNCTIONS | HARDY-BLOCH TYPE | Series | Usage | Functions | Research | Functional equations | Topological spaces
Journal Article
by Xu, C and Yue, D
Survey Review, ISSN 0039-6265, 07/2017, Volume 49, Issue 355, pp. 239 - 248
We assess the noise characteristics of daily position time series (Jet Propulsion Laboratory global solutions) from 12 International GNSS Service sites located... 
Overlapping Hadamard variance | Maximum likelihood estimation | GPS position time series | Latitude dependency | Noise analysis | OFFSETS | NETWORK | STABILITY | DEFORMATION | SPACE | DORIS | ENGINEERING, CIVIL | GEOSCIENCES, MULTIDISCIPLINARY | REMOTE SENSING | ERROR ANALYSIS | EARTHQUAKE
Journal Article
Analysis, ISSN 0174-4747, 06/2006, Volume 26, Issue 3, pp. 347 - 363
In the present paper, we investigate the existence of universal Taylor series on certain non-simply connected domains. Moreover, we prove that... 
Hadamard–Ostrowski gaps | universal functions | universal Taylor series
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 2009, Volume 208, Issue 2, pp. 416 - 422
We give a sufficient and a necessary condition for an analytic function f on the unit disc D with Hadamard gaps, that is, for f ( z ) = ∑ k = 1 ∞ a k z n k... 
Hadamard gap | Analytic function | Unit disk | Bloch-type space | MATHEMATICS, APPLIED | C-N | SPACES | LACUNARY SERIES | MULTIPLIERS | ANALYTIC-FUNCTIONS | UNIT BALL | OPERATOR | LOGARITHMIC BLOCH
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.